# SDR 96ZZZX2272

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AM
- Make and model: Beech 1900C
- Aircraft serial: UC143
- Engine: Pwa PT6A65B
- System (JASC): 7320 · Fuel Controlling System
- Part: Py Line
- Part number: 3032125
- Condition: Cracked
- Location: Lt Engine
- Part time: 11,195 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

MCI - FLT 5727 - DURING CLIMB-OUT, THE LEFT ENGINE LOST POWER.  THE CREW SHUT THE ENGINE DOWN AND RETURNED TO FIELD.  MAINTENANCE REPLACED PY-LINE AND RETURNED AIRCRAFT TO SERVICE.
